# SDR UALA2008111706521

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 72,100 hours, 11,686 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004111
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG 'ENG EEC MODE' MESSAGE APPEARED ON EICAS ALONG WITH ALTN LIGHT.  NR 1 ENG EEC REPLACED.  ENGINE REPLACED DUE TO REPEATED EEC HITS.  NO FAULT FOUND WITH ENGINE.  PROBLEM PERSISTED ON THE AIRPLANE AFTER THE ENGINE WAS REPLACED.
